# SDR CALA2024102500931

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 78,508 hours, 34,012 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: HG2030AE44
- Part serial: 01086050
- Condition: Faulted
- Location: Zone 200
- Part time: 766,274 hours, 729,552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO ALT LAW DISPLAYED.NAV ADR DISAGREE...LOST BOTH AP. BOTH FD. AND AUTOTHROTTLE POST FLIGHT REPORT SHOWES NAV ADR 3. FAULT.  TEST OF IR 3 FAILS. TEST OF FCDC 1 ALSO SHOWS ADR 3 FAULT PFR SHOWS NAV ADR 3 FAULT, REPLACED ADIRU 3, 1FP3, PER MM 34-12-34-401, IR 3 AND ADR 3 BITE TEST OK, ACCOMPLISHED LAND CAT 3 CAPABILITY TEST PER MM 22-97-00-501, TEST OK. AIRCRAFT RETURNED TO FULL CAT 3 STATUS. REF LOG PAGE 9660132 PARTS USED:  31-3411-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1766167  SN OFF 6050  UNIT, AIR DATA   OFF 31-3411-9-0002 6050 ON 31-3411-9-0002 5730
